# SDR HNAA2009061900191

- Difficulty date: January 26, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 35,198 hours, 39,597 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 85780012016
- Condition: Corroded
- Location: Zone 600
- Part time: 35,198 hours, 39,597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP TRACK NR 5 CORRODED.  REMOVED AND REPLACED FLAP TRACK IAW MM 57-52-51.
